Fundamental Graphs for the Maximum Multiplicity of an Eigenvalue Among Hermitian Matrices with a Given Graph

AuthID
P-017-ZAR
3
Author(s)
Johnson, CR
·
Leal-Duarte, A
·
Tipo de Documento
Article
Year published
2025
Publicado
in ADVANCES IN OPERATOR THEORY, ISSN: 2662-2009
Volume: 10, Número: 2
Indexing
Publication Identifiers
SCOPUS: 2-s2.0-85218119572
Wos: WOS:001408072100001
Source Identifiers
ISSN: 2662-2009
Export Publication Metadata
Info
At this moment we don't have any links to full text documens.